Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
karam

what month did your joint pain start while on accutane?

Recommended Posts

Month 3 for me. It was only slight twinges here and there. Month 4 was the kicker for joint pain to the point I couldn't take the drug anymore.

Link to post
Share on other sites

I noticed mine about 6 wks in, but that was probably because that's when I decided to start working out again. Oh MAN, is it noticeable! Tolerable with ibuprofen, but discouraging because it makes me feel weak. I don't notice it unless I've engaged in moderate physical activity, though.

Link to post
Share on other sites

I had back pain within a week of starting Roaccutane, which got pretty bad. That stopped by the end of the first month, though.

I'm now on my third month and have noticed my ankles have gone rather stiff, which is sometimes accompanied by pain. Nothing too bad, but I've never had that kind of thing before taking 'tane.

Link to post
Share on other sites

I am on my 4th week, and I havent really noticed anything bad regarding joint pain, other than a slight back pain which might be caused by accutane, or it could be caused by other factors (sleeping position and well I noticed it when i quickly picked up my desktop). Ive been working out while on accutane though and it hasnt impeded my workouts, no noticeable increase in pain, although I wish I could take creatine while on it...

Link to post
Share on other sites

Third month, only in one knee, and only because I injured it. :P Had to stop the course though because of having to have emergent surgery. Darn it! The Accutane definitely impaired the healing; the knee hurts to this day. But because of the extent of the injury that may be normal, and not just due to Accutane.

Link to post
Share on other sites

I'm six days into my course at 20 mg/day and I noticed the back pain almost immediately. Lower back. It's tolerable, but I'm concerned about how much worse it's going to get as my dosage increases. I had lower back issues prior to taking accutane, so I kind of expected that side effect to pop up quickly.

Link to post
Share on other sites

t scares me that people but up with this.

Mine started at the ankles a few months in and post-accutane spread to my entire body where it has remained for many years. It is a sign of potential things to come and your body is giving you an early warning system. Do you not think it's time to reconsider??!

Link to post
Share on other sites

I've got shoulder pain that started a couple months in but I'm almost done. I've had to completely rebuild my gym training program in order to avoid exercises that cause shoulder pain. Unfortunately that's nearly anything that involves pushing. Even putting on a jacket causes a little pain in my left shoulder. I'm hoping this goes away soon after I finish in 2 weeks.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×